Is it safe to take 400 mg of magnesium everyday for weight loss?

Liked this question? Tell your friends about it

Answers

400 mg is the MAXIMUM safe level. 350 would be better. And if you have heart or kidney problems, it's not recommended at all.

If a little knowledge is a dangerous thing, then that makes me a burning truck filled with TNT hurtling through a rocket fuel depot.

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: How does health app on I phone 6 work

how does health app on I phone 6 work

Asked: How to find best diet for losing weight and Easy ...

How to find best diet for losing weight and Easy ways to boost weight loss, The Best easy ways to lose weight and keep it off is to create a low-calorie eating plan that you can stick for a ...

Asked: What should be the diet of a person with chronic ...

What should be the diet of a person with chronic kidney disease?

Ask a Question... We'll forward it to people who know

More Questions

Is weight loss supplement safe to use ?

Yes most supplements are safe to use. But you must contact your physician before using any supplement for weight loss or even also for bodybuilding. You can also use natural food for weightloss or also for bodybuilding

Stores on where to buy pure 100% weight loss, metabolism speed etc. pills

WHOA TO ALL OF THESE ANSWERS LOOK NO FURTHER!! You Should Check Out this Product Its selling fast and is the hottest trend on the market thank me later!! Copy and Paste this Url http://tinyurl.com/n36savt all the information on this site will help you find you're answer[NOT SPAM]

Want to make waist slim ?

There is one product in my knowledge. I have recently come across this. This is natural and is quite benevolent in losing weight. I am sharing their link. Hope it will help you http://www.plexuspreferred.com

Is it safe taking 2 20mg levitra at the same time, and fast will it work

Generic Levitra (Vardenafil) treats erectile dysfunction (trouble having an erection). It can cause your blood pressure to drop suddenly to an unsafe level if it is taken with certain other medicines. With a sudden drop in blood pressure, you could get dizzy, faint, or have a heart attack or stroke ...